MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION REGATTA; EASY CONNECT T-HANDLE

SEASPINE ORTHOPEDICS CORPORATION REGATTA; EASY CONNECT T-HANDLE
Model Number 36-90-3018
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: the 36-90-3018 easy connect t-handle was not returned for evaluation.Although multiple attempts were made to obtain further information from the distributor rep regarding the return, no additional detail was provided.The root cause cannot be determined as the product was not provided for evaluation.
 
Event or Problem Description
On (b)(6) 2025, a surgeon experienced issues when using the regatta easy connect t-handle.While impacting, the regatta easy connect t-handle became jammed and was unable to be released.The surgery was able to be completed successfully utilizing an alternate seaspine instrument (mariner handle), however, the issue led to approximately a half hour delay in the surgical procedure, prompting this report.No patient injuries were reported and the problem did not require additional medical or surgical treatment.

Brand Name
REGATTA
Common Device Name
EASY CONNECT T-HANDLE
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
danielle nelson-archer
5770 armada dr.
carlsbad, CA 92008
MDR Report Key23839463
Report Number3012120772-2025-00070
Device Sequence Number9571500
Product Code LXH
UDI-Device Identifier10889981171971
UDI-Public10889981171971
Combination Product (Y/N)N
Initial Reporter CountryCI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number36-90-3018
Device Catalogue Number36-90-3018
Device Lot NumberCR51278C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown